Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 32, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 5, 2010, 1:59 PM EST for 7 counties in Florida. It took effect at Mar 6, 2010, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2010, 1:59 PM EST (18:59 UTC)
- In effect from
- Mar 6, 2010, 11:00 AM EST
- Expired
- Mar 6, 2010, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 5, 8:49 AM EST, 5 hours 10 minutes earlier.
Area forecast discussion, Mar 5, 8:49 AM EST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
849 AM EST FRI MAR 5 2010
.UPDATE...UPPER RIDGE AND SURFACE HIGH CONTINUE WEST OF THE AREA
PROVIDING A COLD AND DRY NWLY FLOW. PRESSURE GRADIENT HAS RELAXED
CONSIDERABLY AS THE STRONG LOW PULLS FARTHER AWAY INTO THE N ATLC
AND THE RIDGE PUSHES INTO THE E/CENTRAL GULF OF MEXICO. EXPECT
ANOTHER SUNNY DAY WITH LIGHTER WINDS AND MAX TEMPS A TAD WARMER.
&&
.AVIATION...PREVAILING VFR TONIGHT. WINDS MAINLY NNW TO N AT 12
KT OR LESS.
&&
.MARINE... RECENT REPORTS FROM BUOY 41012 ARE WINDS NW 16G21KT WITH
SEAS OF 5-6 FT AND ARE RIGHT IN LINE WITH ONGOING SCEC CONDS FOR
OFFSHORE WATERS. NO CHANGES IN THE UPDATE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 59 30 61 31 / 0 0 0 0
SSI 56 37 58 39 / 0 0 0 0
JAX 58 32 61 33 / 0 0 0 0
SGJ 57 38 58 38 / 0 0 0 0
GNV 61 30 63 31 / 0 0 0 0
OCF 62 31 64 33 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
UNION.
RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FIRE WEATHER WATCH SATURDAY AFTERNOON FOR BAKER-BRADFORD-CLAY-
DUVAL-FLAGLER-NASSAU-PUTNAM-ST JOHNS-UNION.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR ALACHUA-COLUMBIA-GILCHRIST-HAMILTON-MARION-
SUWANNEE.
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
WAYNE.
AM...NONE.
&&
MKT/PKHazardous weather outlook, Mar 5, 9:00 AM EST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 900 AM EST FRI MAR 5 2010 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 900 AM EST FRI MAR 5 2010 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FREEZE WATCH TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES THIS AFTERNOON... SUB-FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT INTO EARLY SATURDAY MORNING ALONG WITH AREAS OF FROST ACROSS THE INLAND AREAS AND A FREEZE WATCH REMAINS IN EFFECT. DANGEROUS FIRE CONDITIONS ARE EXPECTED ACROSS NORTHEAST FLORIDA DURING THE AFTERNOON. A NORTHEAST SWELL HAS PROMPTED A MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES. FURTHER DETAILS ARE IN THE SURF ZONE FORECAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DANGEROUS FIRE WEATHER CONDITIONS WILL EXIST ACROSS NORTHEAST FLORIDA EACH AFTERNOON THROUGH THE WEEKEND. A STRONG LOW PRESSURE SYSTEM MAY BRING A CHANCE OF THUNDERSTORMS TO THE AREA THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 4:33 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 9 hr |
| Mar 5, 1:50 PM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 18 hr |
| Mar 5, 1:59 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 25 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.